Conjetura de Kato sobre los abiertos de R.

Título original Conjecture de Kato sur les ouverts de R.
Título inglés Kato's conjecture on open sets of R.
Título español Conjetura de Kato sobre los abiertos de R.
Autor/es Auscher, Pascal ; Tchamitchian, Philippe
Organización IRMAR Univ. Rennes I, Rennes, Francia;Cent. Phys. Theor. [CNRS], Marsella, Francia;Fac. Sci. Tech. St. Jérôme Univ. D'Aix-Marseille, Marsella, Francia
Revista 0213-2230
Publicación 1992, 8 (2): 149-199, 22 Ref.
Tipo de documento articulo
Idioma Español
Resumen inglés We prove Kato's conjecture for second order elliptic differential operators on an open set in dimension 1 with arbitrary boundary conditions. The general case reduces to studying the operator T = - d/dx a(x) d/dx on an interval, when a(x) is a bounded and accretive function. We show for the latter situation that the domain of T is spanned by an unconditional basis of wavelets with cancellation properties that compensate the action of the non-regular function a(x).
Clasificación UNESCO 120213
Palabras clave español Operadores diferenciales ; Operadores elípticos ; Espacios de Hilbert ; Ondas ; Sistemas abiertos
Código MathReviews MR1191343
Código Z-Math Zbl 0794.35035
Icono pdf Acceso al artículo completo